He feels terrible. So so drowsy! Just feel awful in general. He is also in Geodon 100 mg per day. Could this be to much?
Hi, cgainesdozier! These are both very high doses. I'd speak to the prescribing physician about a possible dosage adjustment.
Best wishes, Wildcat
I am a 52 year old male with epilepsy and have been on lamictal for 15 years. Since beginning the medicine, I've been totally seizure free. I take 250mg in the morning and 250mg in the evening. I have never experienced any drowsiness what so ever. I do know some people with bipolar on lamictal, but not even close to 600mg. I don't know the severity of your son's illness, but that seems very high. Of course everyone is different Geodon can cause drowsiness, weight gain and other side effects. Just google it. Lamictal can cause sleepiness or insomnia. I would definitely have a discussion with the doctor. Don't hesitate to get a second opinion. Even talking to a Pharmacist can be helpful.
I am also bipolar and have been taking Lamictal for approximately 10 years. I am currently on 800 mg/day and have not experienced any side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jul 2014 • 6 answers
Updated 6 Dec 2010 • 1 answer
Updated 19 Jun 2015 • 3 answers
Geodon - I've been on Effexor/Zyprexa/Lamictal for MDD with psychotic features and mood swings. I've
Updated 26 Jan 2013 • 2 answers
Updated 30 Aug 2018 • 1 answer